Volume 9, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Deformations of asymptotically cylindrical coassociative submanifolds with fixed boundary

Dominic Joyce and Sema Salur

Geometry & Topology 9 (2005) 1115–1146
Bibliography
1 S Akbulut, S Salur, Calibrated manifolds and gauge theory arXiv:math.GT/0402368
2 R Bartnik, The mass of an asymptotically flat manifold, Comm. Pure Appl. Math. 39 (1986) 661 MR849427
3 R L Bryant, S M Salamon, On the construction of some complete metrics with exceptional holonomy, Duke Math. J. 58 (1989) 829 MR1016448
4 J Cheeger, D Gromoll, The splitting theorem for manifolds of nonnegative Ricci curvature, J. Differential Geometry 6 (1971/72) 119 MR0303460
5 R Harvey, H B Lawson Jr., Calibrated geometries, Acta Math. 148 (1982) 47 MR666108
6 M Ionel, S Karigiannis, M Min-Oo, Bundle constructions of calibrated submanifolds in $\mathbb{R}^7$ and $\mathbb{R}^8$, Math. Res. Lett. 12 (2005) 493 MR2155227
7 D D Joyce, Compact manifolds with special holonomy, Oxford Mathematical Monographs, Oxford University Press (2000) MR1787733
8 D Joyce, Lectures on special Lagrangian geometry, from: "Global theory of minimal surfaces", Clay Math. Proc. 2, Amer. Math. Soc. (2005) 667 MR2167283
9 D Joyce, Special Lagrangian submanifolds with isolated conical singularities I: Regularity, Ann. Global Anal. Geom. 25 (2004) 201 MR2053761
10 D Joyce, Special Lagrangian submanifolds with isolated conical singularities II: Moduli spaces, Ann. Global Anal. Geom. 25 (2004) 301 MR2054572
11 A Kovalev, Twisted connected sums and special Riemannian holonomy, J. Reine Angew. Math. 565 (2003) 125 MR2024648
12 N C Leung, Lectures on $G_2$ geometry, IPAM lecture notes (2003)
13 N C Leung, Topological quantum field theory for Calabi–Yau threefolds and $G_2$–manifolds, from: "Surveys in differential geometry, Vol. VIII (Boston, MA, 2002)", Surv. Differ. Geom., VIII, Int. Press, Somerville, MA (2003) 257 MR2039992
14 N C Leung, X Wang, Intersection theory of coassociative submanifolds in $G_2$–manifolds and Seiberg–Witten invariants arXiv:math.DG/0401419
15 R Lockhart, Fredholm, Hodge and Liouville theorems on noncompact manifolds, Trans. Amer. Math. Soc. 301 (1987) 1 MR879560
16 R B Lockhart, R C McOwen, Elliptic differential operators on noncompact manifolds, Ann. Scuola Norm. Sup. Pisa Cl. Sci. $(4)$ 12 (1985) 409 MR837256
17 J Lotay, Constructing associative 3–folds by evolution equations, Comm. Anal. Geom. 13 (2005) 999 MR2216150
18 J Lotay, 2–ruled calibrated 4–folds in $\mathbb{R}^7$ and $\mathbb{R}^8$, J. London Math. Soc. $(2)$ 74 (2006) 219 MR2254562
19 S P Marshall, Deformations of special Lagrangian submanifolds, DPhil thesis, University of Oxford (2002)
20 R B Melrose, The Atiyah–Patodi–Singer index theorem, Research Notes in Mathematics 4, A K Peters Ltd. (1993) MR1348401
21 R B Melrose, Spectral and scattering theory for the Laplacian on asymptotically Euclidian spaces, from: "Spectral and scattering theory (Sanda, 1992)", Lecture Notes in Pure and Appl. Math. 161, Dekker (1994) 85 MR1291640
22 R C McLean, Deformations of calibrated submanifolds, Comm. Anal. Geom. 6 (1998) 705 MR1664890
23 C B Morrey Jr., Multiple integrals in the calculus of variations, Die Grundlehren der mathematischen Wissenschaften 130, Springer New York, New York (1966) MR0202511
24 T Pacini, Deformations of asymptotically conical special Lagrangian submanifolds, Pacific J. Math. 215 (2004) 151 MR2060497
25 S Salur, Asymptotically cylindrical Ricci-flat manifolds, Proc. Amer. Math. Soc. 134 (2006) 3049 MR2231631
26 S Salur, Deformations of asymptotically cylindrical coassociative submanifolds with moving boundary, in preparation (2005)